Journal of Differential Geometry

Closed 2-forms and an embedding theorem for symplectic manifolds

David Tischler

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 2 (1977), 229-235.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433984

Digital Object Identifier
doi:10.4310/jdg/1214433984

Mathematical Reviews number (MathSciNet)
MR0488108

Zentralblatt MATH identifier
0386.58001

Subjects
Primary: 58A10: Differential forms
Secondary: 53C05: Connections, general theory 58F05

Citation

Tischler, David. Closed 2-forms and an embedding theorem for symplectic manifolds. J. Differential Geom. 12 (1977), no. 2, 229--235. doi:10.4310/jdg/1214433984. https://projecteuclid.org/euclid.jdg/1214433984


Export citation